MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO-MODEL; PROXIMAL TIBIAL SPACER, CEMENTED, UHMWPE, 3 EA., S, H= 30 MM, FULL

WALDEMAR LINK GMBH & CO. KG ENDO-MODEL; PROXIMAL TIBIAL SPACER, CEMENTED, UHMWPE, 3 EA., S, H= 30 MM, FULL
Model Number 15-2516/29
Medical Device Problem Codes Unstable (1667); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.
 
Event or Problem Description
Reported to linkbio, on (b)(6) 2025, that this patient will require a revision of the existing link device with a custom-made implant.Dr.Believes the current in-situ link device contributed to the need for revision, as the plastic in the tibial component is compressible and is causing the patient pain.[customer] the revision has not been performed yet.
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.This is the final supplemental report, the complaint is closed.
 
Event or Problem Description

Brand Name
ENDO-MODEL
Common Device Name
PROXIMAL TIBIAL SPACER, CEMENTED, UHMWPE, 3 EA., S, H= 30 MM, FULL
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
lisa effe
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key23140784
Report Number3004371426-2025-00043
Device Sequence Number15931879
Product Code KRO
UDI-Device Identifier04026575204212
UDI-Public04026575204212
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K143179
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model Number15-2516/29
Device Catalogue Number15-2516/29
Device Lot Number2134150
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2025
Supplement Date Received by Manufacturer09/11/2025
Initial Report FDA Received Date09/25/2025
Supplement Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexMale